# SDR AALA201810199022

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 19,030 hours, 7,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE CIDS PANEL ANNUNCIATION FOR THE L2 DOOR PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00.  LEAK CHECKED GOOD.
